# SDR UF6A961205

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FWA - FLT 5722 - EXIT CWP ILLUMINATED ON TAKEOFF WITH LEFT FRONT DOOR INDICATING OPEN.  FLIGHT ATTENDANT REPORTED DOOR WAS CLOSED.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECK OF ALL DOOR WARNING INDICATORS.  ALL SYSTEMS CHECKED GOOD.  (M)
